# SDR GAIA00285

- Difficulty date: May 24, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, TOP CAP ANGLE FORWARD SPAR RUDDER STATION 254 CAP ANGLE CRACKED.  REPAIRED ANGLE IAW TIMCO REO S00188.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
